Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51



Global uniqueness in determining rectangular periodic structures by scattering data with a single wave number

J. Elschner / G. Schmidt / M. Yamamoto

Weierstrass Institut für Angewandte Analysis und Stochastik, Mohrenstrasse 39, D-10117, Berlin, Germany. E-mails: ,

Graduate School of Mathematical Sciences, The University of Tokyo, 3-8-1 Komaba Meguro, 153-8914, Tokyo, Japan. E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 11, Issue 3, Pages 235–244, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939403769237024,

Publication History

Published Online:

We consider an inverse scattering problem of determining a periodic structure by near-field observations of the total field. We prove the global uniqueness results in both cases of the transverse electric polarization and the transverse magnetic polarization within the class of rectangular periodic structures by a single choice of any wave number. The proof is based on the analyticity of solutions to the Helmholtz equation.

Comments (0)

Please log in or register to comment.